# SDR CA030119002

- Difficulty date: January 12, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Location: Windshield
- Part time: 22,172 hours, 17,269 cycles
- Component: Windshield, Ppg, NP13932110
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT WINDSHIELD CRACKED DURING FLIGHT. DIVERTED FLIGHT TO HAMBURG.RIGHT WINDSHIELD REPLACED PER AMM.
